# SDR AALA201906079009

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED FLOOR PANEL (222CF) TOP LAYER AT FWD GALLEY AREA  (1 EA). REPLACED FLOOR PANEL (222CF) AT FWD GALLEY AREA (1EA) THE INSTALLATION IS DOCUMENTED ON JOB CARD 26C22053014.
